MathSciNet Relay Station
MathSciNet bibliographic data
MR200742 (34 #630) 46.65
Kadison, Richard V.; Ringrose, John R. Automorphisms of operator algebras. Bull. Amer. Math. Soc. 72 1966 1059–1063.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement